MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 100CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results obtained of 241, 226, 243, 231 and 316 mg/dl.The customer¿s expected fasting blood glucose test result range is 110 - 150 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The customer was not using the correct test strips for the meter; customer was using true metrix relion test strips.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 03/25/2021 and open vial date is (b)(6) 2019.The meter memory was reviewed for previous test result history: result 1: 241mg/dl date: (b)(6) 2019 time: 01:07pm fasting.Result 2: 226mg/dl date: (b)(6) 2019 time: 09:17am fasting.Result 3: 243mg/dl date: (b)(6) 2019 time: 06:23am fasting.Result 4: 231mg/dl date: (b)(6) 2019 time: 11:10am fasting.Result 5: 316mg/dl date: (b)(6) 2019 time: 10:30am fasting.
 
Additional Manufacturer Narrative
Sections with additional information as of 20-feb-2020: h6: updated fda's method, result, and conclusion codes.H10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Note: manufacturer contacted customer in a follow-up call to ensure the customer's products resolved the initial concern - able to establish contact with customer and stated product is working as intended.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9587605
Report Number1000113657-2020-00025
Device Sequence Number11663572
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/25/2021
Device Model NumberSTRIP, RLN TMX 100CTMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW3522S
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/17/2019
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1